1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

Detoxing From Subs Been Taking For 10 yyrs

Discussion in 'Detoxing From Buprenorphine/Subutex/Suboxone' started by Cheermom, Mar 11, 2014.

  1. Cheermom

    Cheermom New Member

    First and foremost please I need help...Please....I have been on subs for 10 yrs and am in the process of kicking the habit, I have done for the most part of 6 days I just cant recover and I am scared of the not knowing what to expect. I am not sick as in throwing up however I am not able to get out of bed or sleep among many other things Can some one please tell me what to expect or how long this wil last. Please I am begging you I am about to lose everyone because they think I should be ok am I not. They just don't understand. Please someone get back to me before I lose it all I am begging you PLEASE HELP ME :( Thank You
     
  2. Sakt

    Sakt Active Member

    Take it easy. I know the feeling. i remember my 6th day vividly. I didnt want to get out of bed or off of the couch and I didnt. Even though thats not recommended. Im at 21 days and I see the light. youve been on bup for a long time so it may take a bit before you feel 100%. everyone is different. Just post as you need to and dont give up!!!!
    keep up the good work!
     
  3. StuckonSubs

    StuckonSubs Well-Known Member

    Hi and welcome! That is great you have 6 days under your belt!

    How much sub were you taking when you stopped? That seems to play a big part in how long the withdrawal lasts.

    It seems that the withdrawal tends to last somewhere around 10-15 days for the acute stuff, and a bit longer for the post-acute stuff. Depending on what dose you went off of, you should hopefully start to notice that you are feeling better some time within the next week or so, maybe sooner...

    Hang in there! If you get though it this one time, you will Never have to go through this again...!
     
  4. bolt

    bolt Well-Known Member

    every person is different..if you want to speed up the process I suggest you fource yourself to get up and excersize..even if you cannot get up do some type of physical work even if it is situps in your bed. I think 2 weeks is a good average of when the worst of the WDS will begin to lessen...it is not and exact thing...excersize will help..please remember it does not last forever and it will get better.Also remember that the detox is the easy part..the hard part is staying clean...make a plan and stick to it..keep posting
     
  5. audioj

    audioj Member

    You have my sympathy cheermom.I also was on 16 mg of subs for ten years for lortab addiction.I did the recommended taper,then on 8-31-13 i jumped totally.After 8 days went into full withdrawal until 10-05-13.Then on same date, had to take 1/2 mg subs to ease withdrawal.Today is 3-13-14 and still having minor physical withdrawal(sneezing,burning skin,and can still feel lingering effects in brain).I have read so much garbage from some saying how easy it is to get off suboxone,and that the length of time on same is not a factor,Baloney!I contacted reckit benkiser,(however it is spelled) and was told that it may take a few months due to the length of time on it,they did not elaborate on how many months though.The wonderful doctor who had prescribed it to me for total time still says mild withdrawal for seven days,then completely over.When i try to exerciise or drink gatorade(which some suggest,symptoms get worse).But on i go,and will get through this,as i feel so much better mentally and feel human again.There are not to many posts from people on sub as long as we have been on,and even if there were it seems as many have different experiences with same.So cheermom, your journey begins.Good luck!
     
  6. Sakt

    Sakt Active Member

    I was on sub for 4.5 years. this is not easy. my body has a delayed reaction to everything and I still have bathroom issues...still sneezing. It is a true horror story however, staying on sub doesnt have an end. stopping it starts hope. DO NOT take any to ease wd. it just sets you back and made me extremely depressed. we will never get that honeymoon phase from sub again. the **** is evil. Any wd after 3 weeks is due to PAWS. Just hang in there and do not take any opiates. Give yourself, your body and mind a break. Sub kicked my *** up and down the block and I thought it was a free ride.
    The ONLY good thing that came from sub is the length of time I have gone w/o chasing drugs. Now I have the right mind set but I shouldnt have been on it as long as I was. God Bless!!
    Believe me, I know the feeling, I wanted to die everyday. I hated waking up to feel like **** all over again. Its like groundhog day literally. But it does slowly subside.
     
  7. audioj

    audioj Member

    I totally disagree with the three week statement,as i was in full withdrawal for nearly 2 months.I do have experience with lortab wd(3 times to be exact).However,many people have different experiences.
     
  8. spring

    spring Administrator

    If they dont believe you then just send them over to this site where they can read hundreds and hundreds of stories from people who have suffered terribly when coming off long term Sub use. I cant believe after all this time there are still doctors who will say that it's not addictive and very easy to step off of. Using Sub for anything over 3 weeks (even that's pushing it) is asking for a few months of PAWS for most people.

    At 6 days you are just beginning to feel the brunt of it and it will get worse before it gets better. I dont mean to scare you and not trying to discourage but if you're aware of this then you know what to expect and can deal with it. It's not all "in your head", don't allow people who have never been there to try and tell you it is.. It's very real and is going to take some time but you WILL start feeling better with enough time. It wont last forever.
     
  9. audioj

    audioj Member

    I would also say that no matter how long it takes, you must avoid all other substances such as opiates,kratom,immodium,and a host of others as well.Neurontin will ease symptoms folks,but even that seems to prolong wd.I believe that i have discovered what may be prolonging this process,and that substance is tobacco(cigarettes).Wether full wd,or paws,it surely brings it on.I feel great upon waking,and continue to feel fine until i begin smoking.Sub works for opiates,and alcohol from my experience.These are both drugs,as is nicotine.I will try to give up cigs for few days ,and repost.I mean it,s been seven months,and still get sneezes,burning skin, mild stomach issues, and mild wd smell.I am hoping, (and it seems that cigs are causing),or at least aggravating things.But whatever, mentally i feel so much more alive,and happy off that crap suboxone.I must add however that sub. can save lives,but if you do not need it,stay away, or at least limit time on same
     
  10. audioj

    audioj Member

    I,m posting this not knowing if anyone will either read or believe.With regards to the above post,tobacco absolutely does prolong, or initiate sub.wd.I have been going on and off cigs for last 7 days and at least from my experiences this is true.Now, have to try to stop smoking.
     
  11. bolt

    bolt Well-Known Member

    Thanks for posting this man I am sure it will help many!!!
     
  12. StuckonSubs

    StuckonSubs Well-Known Member

    I have noticed that as well. Tobacco made a lot of my benzo w/d symptoms worse. It would also seem to increase my anxiety too. It makes sense though if you think about it - cigarettes/tobacco is a stimulant...
    I just started to quit smoking a couple days ago. I haven't quit completely yet but am down to like 5 cigs a day. I am planning on stopping within the next week. I have a script for chantix but I am scared to take it... I read somewhere that it is basically a repurposed antidepressant and I hate antidepressants. But at the same time, it worked very well for a family member and she swears by it (and if it works, I could definitely use the help!).
     
  13. strat player

    strat player Well-Known Member

    Personally, I did not like Chantix at all, it is an anti-depressant and made me feel weird. The patch worked great for me, it got me over the habit of smoking and then I just lowered my patch dose and slowly got over nicotine.
     
  14. audioj

    audioj Member

    Just a quick update.Today is 5-19-14 and even while smoking the paws seem to be getting better,but started taking neurontin regularly for neck issues and am finding that this surely brings on paws,and even makes me feel sub.buzz.What the f.... i mean i do feel much better mentally,but still going through slight personality changes which people around me just do not understand.However i am not experiencing depression(but who knows down the road).Smoking does aggravate,but nuerontin surely initiates sub. paws. I don,t know maybe this will never go away,or maybe 10 years on sub. have left my brain damaged,but as long as i stay away from other drugs i do fell great so this is actually a good thing.
     

Share This Page